MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® GLUCOSE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® GLUCOSE FLEX® REAGENT CARTRIDGE
Catalog Number K1039 SMN 10445162
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant, falsely depressed glucose result.The customer noted that the sample had a black discoloration.This was the only sample with this issue.The customer processed other samples without issue.Quality control (qc) was reprocessed after this patient sample and it was within laboratory ranges.Hsc concluded that this is not a reagent lot or assay issue.There is no evidence of a product nonconformance.There was no indication of foaming or reagent delivery issues based on the instrument data files.A siemens customer service engineer (cse) was dispatched to the customer account.Product maintenance was performed and no further discordant glucose results were observed.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
A discordant, falsely depressed glucose (glu) result was obtained on a patient sample on the dimension vista 500 system.The discordant result was not reported to the physician.The same sample was reprocessed the same day with an alternate, non-siemens methodology and a higher result was obtained and reported.There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely depressed glucose result.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® GLUCOSE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key8316925
Report Number2517506-2019-00036
Device Sequence Number66072
Product Code CFR
UDI-Device Identifier00842768015663
UDI-Public00842768015663
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K061655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2019
Device Catalogue NumberK1039 SMN 10445162
Device Lot Number18262BA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2019
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1